MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT

Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT
Catalog Number MDS4001
Medical Device Problem Codes Computer Software Problem (1112); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it will no longer work.He has changed the batteries but it still won't work.It will display will light up but it will not take a reading.".
 
Additional Manufacturer Narrative
The customer stated he has had this item for 6 months and it will no longer work; he has changed the batteries but it still won't work, and the display will light up but it will not take a reading.At this time, a sample(s) was not received for investigation; however, a lot number was recorded at the time the complaint was initiated, and material trending via sap showed similar complaints during the last 12 months.The complaint was confirmed.The lot number reported falls under a known power issue, and the cause code description was comp./part defective, broke; division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50944936
Report Number1417592-2026-54017
Device Sequence Number13369279
Product Code DXN
UDI-Device Identifier00888277361228
UDI-Public00888277361228
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS4001
Device Lot NumberL230680001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown